# SDR DXTA2025112505794

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800242
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: 105230
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AND AFTER LIFTING THE GEAR RETRACTION HANDLE, THE RIGHT MAIN GEAR LIGHT REMAINED ILLUMINATED. THE TOWER ALSO CONFIRMED THAT THE RIGHT MAIN GEAR WAS STILL EXTENDED IN THE DOWN POSITION. WE RAN THE QRH AND EXTENDED THE LANDING GEAR AND ALL THREE GREEN LIGHTS ILLUMINATED AND WE LANDED WITHOUT INCIDENT.   REMOVED LANDING GEAR CONTROL TEE CHECK VALVE AND REPLACED WITH A NEW IAW AMM 32-30-20. PERFORMED LANDING GEAR CYCLE TEST AND OPERATIONAL TEST, AND AIRCRAFT SYSTEM BLEEED IAW AMM 32-00.00 WITH NO DEFECTS NOTED.
